# SDR UALA2011081204261

- Difficulty date: August 11, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,167 hours, 22,139 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Part number: 1704043
- Condition: Broken
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SLIDE SERVICE PANEL FOUND OPEN WHEN ACFT ARRIVED AT GATE.  PANEL IS OFF WING ESCAPE SLIDE DISABLE PANEL FOR MAINT ONLY NO EFFECT ON PN SLIDE OPERATION, WILL OPS NORMAL.  HINGE SPRINGS ARE BROKEN.    REPLACED HINGE ASSY, OPS CHK OK.
